Publication
Title
A study of a positive fragment of path queries : expressiveness, normal form and minimization
Author
Abstract
Language
English
Source (journal)
The computer journal. - London
Publication
London : 2011
ISSN
0010-4620
Volume/pages
54:7(2011), p. 1091-1118
ISI
000292339500007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 30.08.2011
Last edited 14.07.2018
To cite this reference